# SDR AALA202303280556

- Difficulty date: March 18, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 70,392 hours, 31,958 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 791A000006
- Part serial: V10819
- Condition: Fault Message
- Location: Zone 600 - Rh Wi
- Part time: 70,392 hours, 31,958 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON FINAL APPROACH CREW SELECTED FLAPS 2 AND A FLIGHT CONTROL FLAP FAULT MESSAGE DISPLAYED. AIRCRAFT LANDED SAFELY AT BOS WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED RIGHT FLAP ACTUATOR PER AMM 27-54-49 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
